# SDR SWAA2021080539584

- Difficulty date: April 9, 2020
- Submitted: August 5, 2021
- Operation: Air carrier
- Aircraft: N798SW
- Make and model: Boeing 737-7AD
- Aircraft serial: 28436
- Aircraft time: 69,451 hours, 41,534 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Nut Plate
- Condition: Broken
- Location: Bs 360
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN FLOOR PANEL NUT PLATE AT BS360 RBL25 WL208. / REMOVED FLOOR PANEL NUT PLATE; BS 360; RBL 25; WL 208; REPLACED WITH NEW PER AMM 53-21-00-400-801
